Robust control invariance of probabilistic boolean control networks via state‐flipped control.

Saved in:
Bibliographic Details
Title: Robust control invariance of probabilistic boolean control networks via state‐flipped control.
Authors: Shao, Shao1, Xiang, Linying2, Chen, Fei3, fchen@nankai.edu.cn
Source: Asian Journal of Control; Sep2026, Vol. 28 Issue 5, p2302-2311, 10p
Database: Applied Science & Technology Source
Full text is not displayed to guests.
Description
ISSN:15618625
DOI:10.1002/asjc.3822